Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Some finite sample properties of negatively dependent random variables


Author: Alessio Farcomeni
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 77 (2007).
Journal: Theor. Probability and Math. Statist. 77 (2008), 155-163
MSC (2000): Primary 60E15, 47N30
Published electronically: January 21, 2009
MathSciNet review: 2432779
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss some finite sample properties of vectors of negatively dependent random variables. We extend some inequalities, widely used for independent random variables, and some basic tools such as the symmetrization lemma, to the case of negatively dependent random variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60E15, 47N30

Retrieve articles in all journals with MSC (2000): 60E15, 47N30


Additional Information

Alessio Farcomeni
Affiliation: University of Rome “La Sapienza”, Piazzale Aldo Moro 5, 00185 Rome, Italy
Email: alessio.farcomeni@uniroma1.it

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00754-6
PII: S 0094-9000(09)00754-6
Keywords: Negative dependence, association, Hoeffding inequality, exponential tail inequality, bounded difference inequality, empirical distribution, symmetrization lemma
Received by editor(s): August 10, 2006
Published electronically: January 21, 2009
Article copyright: © Copyright 2009 American Mathematical Society